| Catalog Number |
TRM-375 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side "exchange of textured device due to patient's concern with product." healthcare professional later reported "rupture".Device remains implanted.
Event or Problem Description
Healthcare professional reported left side "exchange of textured device due to patient's concern with product." healthcare professional later reported "rupture", later healthcare professional reported " patient did not have a left side rupture".Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., h.6.